Journal of the Mathematical Society of Japan

Construction of the set theory from the theory of ordinal numbers.

Gaisi TAKEUTI

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 6, Number 2 (1954), 196-220.

Dates
First available in Project Euclid: 21 December 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1261415284

Digital Object Identifier
doi:10.2969/jmsj/00620196

Mathematical Reviews number (MathSciNet)
MR0067827

Zentralblatt MATH identifier
0084.00803

Subjects
Primary: 02.0X

Citation

TAKEUTI, Gaisi. Construction of the set theory from the theory of ordinal numbers. J. Math. Soc. Japan 6 (1954), no. 2, 196--220. doi:10.2969/jmsj/00620196. https://projecteuclid.org/euclid.jmsj/1261415284


Export citation